# SDR AALA202305307100

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10738
- Aircraft time: 4,950 hours, 1,319 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AE1502U02
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL INTO SCHEDULED DESTINATION OF MIA: FLIGHT CREW REPORTED THAT DURING TAKEOFF ROLL, BRAKES RELEASED ECAM ANNUNCIATED STATUS PAGE INDICATE CAT 3 DUAL INOPERATIVE , AUTO BRAKE INOPERATIVE, CAT 3 SINGLE. WHEEL PAGE SHOWS BRAKE 3 RELEASE. ECAM PROCEDURES COMPLIED WITH. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #3 MAIN LANDING GEAR BRAKE FAN ASSEMBLY PER AMM 32-48-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
